Effexor withdrawal triggers migraines, HELP!
I have been on effexor xr for years, and when I first started, it was life altering in how much it helped my severe depression and anxiety. I have been having severe doubts about it after having more and more neurological symptoms on it. And when I had an insurance issue and had missed only a couple of doses and felt like; my brain was being shocked repeatedly, my depression and anxiety went completely through the roof, vomiting and nausea, nightmares and cold sweats, and migraine… That had absolutely scared me to my core, so after talking to my pcp about the symptoms on it and the symptoms off of it, we decided to taper off my 225mg dose and slowly switch me to wellbutrin (as I am not a good candidate for a few others due to potential side effects). We have since discovered that I am HIGHLY susceptible to withdrawal symptoms. I get the laundry list, plus a bonus feature of this being a major trigger for optical migraines. Now I am missing work, missing sleep, throwing up from the pain, I can't eat, I am getting brain zaps and brain shudders, my depression is worse than it has ever been, my bp is through the roof. I feel like a junkie right now. I was on the phone bawling to my boss trying to figure out how to be useful and go to work and she said I was a hot mess and get some rest and see if there is anything else my dr can do. My doctor admitted that this is over his head and referred me to a neurologist because optical migraines are absolutely terrifying! What if I am driving with my kids in the car and it hits me and I lose my eyesight?! I am at my wits end with effexor and how to get off of it. Is there anything that gets rid of these withdrawal symptoms?! I am going to be broke as well as broken soon. I am even willing to try other methods to help. I've been reading about psilocybin being a thing? Any input or help will be greatly appreciated!